# SDR HEEA979014

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 206064636103
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBE PEGS OUT FUEL QUANTITY INDICATOR HIGH SIDE.
